# SDR DALA2016012200527

- Difficulty date: January 21, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Rudder
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FLAME SPRAY PREVIOUS REPAIR ON LT SIDE OF RUDDER.  LT AND RT SIDE OF RUDDER WAS REPAIRED AND PAINTED IAW SRM 51-70-1AD AND 51-10-3B, PROCESS  B.
